# SDR USAA050782

- Difficulty date: June 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,215 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.25 INCH, BS 727D AT S23R RT SIDE.  INSTALLED DOUBLER IAW 53-00-01 FIG 229.  (M)
